Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Hard stools, blood secretion from penis on passing stools. On androderm patch, taking simvastatin. Causes?

Hello, I have been having very hard stool because of pain medication i have been taking. The last 3 days ive noticed blood secreting from my penis while straining while having a BM. Also sometimes blood comes out at first urinating. Could this be because of straining to poop. I have been taking this medication for some time and this has never happened before. I also take low dose asa and simvastatin,androderm patch. I am 53 years old. No other symptoms. Should i make my last will and testament? Thanks
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Straining for your stools doesn't result in bleeding from penis while urinating.
Painless bleeding while urinating is dangerous as it could mean a cancer bladder and musy be subjected for immediate cystoscopy.
Consult a urologist as early as possible and find the cause and get treated properly.
Answered: Sun, 3 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor